On Gorenstein cotorsion dimension over GF-closed rings
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 173-187
Printed January 1, 2014
Zenghui Gao
Chengdu University of Information Technology
Abstract : In this article, we introduce and study the Gorenstein cotorsion dimension of modules and rings. It is shown that this dimension has nice properties when the ring in question is left GF-closed. The relations between the Gorenstein cotorsion dimension and other homological dimensions are discussed. Finally, we give some new characterizations of weak Gorenstein global dimension of coherent rings in terms of Gorenstein cotorsion modules.
Keywords : Gorenstein flat module, Gorenstein cotorsion dimension, weak Gorenstein global dimension, GF-closed ring
MSC numbers : 16E10, 16E30, 16E50
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd